# SDR CALA2025120411766

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 81,073 hours, 30,069 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MASTER CAUTION DOORS REJECTED TAKEOFF 115KTS NO LIGHT ON OVERHEAD.  PERFORMED A HIGH ENERGY STOP INSPECTION IAW AMM 05-71-07, NO DEFECTS NOTED. GVI FOUND FWD SERVICE DOOR SWITCH JAM NUT LOOSE. TIGHTENED JAM NUT AND SECURED IAW AMM 52-71-11-802-801. FWD SVC DOOR WARNING OPA CHECKED GOOD AND ACFT OK FOR SERVICE.
